# SDR 04FDEA02686

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-200
- Aircraft serial: 22929
- Aircraft time: 29,384 hours, 16,868 cycles
- Engine: Pwa JT8D217C
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 4378
- Condition: Failed
- Location: Cargo Bay
- Part time: 72 hours, 44 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

INFLIGHT AT FL330, THE MAIN CARGO SMOKE NR 1 (FORWARD) LT ILLUMINATED, FOLLOWED RED TABS AND PHASE ONES DIVERTED.  WARNING LT WENT OUT ON FINAL APPROACH THREE CREW DETECTED A FAINT ABNORMAL ODOR AFTER LANDING AND CARGO DOOR OPEN.  REMOVED AND REPLACED NR 1 SMOKE DETECTOR. PREMATURE REMOVAL, INSTALLATION  OFF MFG 7740-01, ON MFG 7740-01.
